# SDR 2004UALA00819

- Difficulty date: August 11, 2004
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N905UA
- Make and model: Boeing 737522
- Aircraft serial: 25005
- Aircraft time: 37,737 hours, 24,192 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGE ON LEFT AFT SIDE UNDER DOOR 2L APPROXIMATELY 3 FT DOWN.  *S/D*  ACCOMPLISHED STRINGER SPLICE REPAIR ON STR 20L AND SKIN REPAIR FROM STA 847 TO 867 AND ENCOMPASSES LAP JOINT.
